# SDR 08FDEA01405

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57111092202
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C 47 LOWER JUNCTION FITTING ON SEVERAL HOLES (HOLE   3, 4, 5, 36, 40, 42, 160, 165, 169) DAMAGES REPAIR PERFORMED BY OVERSIZING THE HOLES, COLD WORKING AND INSTALLING BUSHES IF NECESSARY IAW RAS 70503594/042/2008, APPROVED BY EA 6-5710-115255.
